Approximating the F distribution via a general version of the modified signed log-likelihood ratio statistic
A.C.M. Wong
Computational Statistics & Data Analysis, 2008, vol. 52, issue 8, 3902-3912
Abstract:
A simple normal approximation for the cumulative distribution function of the F distribution is obtained via a general version of the modified signed log-likelihood ratio statistic. This approximation exhibits remarkable accuracy even when the degrees of freedom are small. Using the same methodology, but with a simpler set up, simple and accurate normal approximations to the cumulative distribution functions of the Student t and [chi]2 distributions can also be obtained.
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(08)00013-3
Full text for ScienceDirect subscribers only.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:52:y:2008:i:8:p:3902-3912
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().